# SDR ASAA2014030907123

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,409 hours, 8,696 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AUTOTHROTTLE LIM BOX APPEARED AS N1 LIMIT ANNUNCIATION ON UPPER DU.  SYSTEM HANDBOOK STATES: WHEN DISPLAYED INDICATES THE FMC IS NOT PROVIDING THE AUTOTHROTTLE SYSTEM WITH N1 LIMIT VALUES.  THE AUTOTHROTTLE IS USING A DEGRADED N1 THRUST LIMIT FROM THE RELATED EEC.  ACFT GROUNDED.  FMC BITE FOR AUTOTHROTTLE SHOWS 12 FAULTS LAST FLIGHT. FAULTS 22-31413 & 22-31513. EEC INFO CH A & B.  AUTOTHROTTLE BITE TESTED GOOD IAW TASK 22-31, TASK 801. ACCOMPLISHED FIM TASK 22-31, TASK 806 FOR FAULT CODES.  NO FAULTS NOTED.  SUSPECT INTERMITTENT FAULT.
